Image

MAI Hoang Bien, PhD

Associate Professor,
Faculty of Mathematics and Computer Science
University of Science, VNUHCM
Ho Chi Minh City, Vietnam
Tel: (+84) 287 3089 899

Email:mhbien@hcmus.edu.vn

Scientific Education

(1) Doctoral degree:

- Year:         September 9, 2011- May 27, 2014.

                   - Universities: Dipartimento di Matematica Universita di Padova, Italy and Mathematisch Instituut, Universiteit Leiden, The Netherlands.

- Thesis title: On some classes of modules and their endomorphism rings.

- Advisors: 1. Prof. A. Facchini.

and 2. Prof. H. W. Lenstra.

(2) Master degree:

- Year:         September, 2005-September, 2008.

- University: University of Science, VNU-HCM.

- Thesis title: Finitely generated subgroups of linear groups.

- Advisor:    Prof. Bui Xuan Hai.

(3) Bachelor degree:

- Year:         2000-2004.

- University: University of Science, VNU-HCM.

- Thesis title: Finitely generated subnormal subgroups in division rings.

- Advisor:    Prof. Bui Xuan Hai.

Academic & Research Experience

-Division ring.

-Skew group ring.

-Associated graphs.

-(Generalized) Polynomial identities, group identities, rational identities.

Publication List (selected from 2013-now)

  1. H. Bien and B. X. Hai, On subnormal subgroups in division rings containing a non-abelian solvable subgroups, Bull. Math. Soc. Sci. Math. Roumanie , 2020, accepted.
  2. H. Bien and D. H. Viet, The intersection graph of general linear groups, Journal of algebra and its applications, 2020. DOI:10.1142/S0219498821500390.
  3. H. Bien and M. Ramezan-Nassab, Some algebraic algebras with Engel unit groups, Journal of algebra and its applications, 2019. DOI: 10.1142/S0219498821500109
  4. T. Deo, M. H. Bien and B. X. Hai, On division subrings normalized by almost subnormal subgroups in division rings, Periodica Mathematica Hungarica 80 (2020), 15-27.
  5. X. Hai, V. M. Trang and M. H. Bien, A note on subgroups in division rings that are left algebraic over division subrings, Arch. Math. 113 (2019), 141-148.
  6. X. Hai, H. V. Khanh and M. H. Bien, Generalized power cen-tral group identities in almost subnormal subgroup of GLn(D), St. Petersburg Math. J. 2018. Accepted.
  7. H. Bien, A note on local commutators in division rings with involution, Bull. Korean Math. Soc. 56 (2019), 659-666.
  8. Aaghabali and M. H. Bien, Certain Simple Maximal Subfields in Division Rings, Czechoslovak Mathematical Journal 69(2019), 1053-1060.
  9. H. Bien and M. Ramezan-Nassab, Engel subnormal sugroups of skew linear groups, Linear algebra and its applications, Vol 558 (2018), 74-78.
  10. T. Deo; M. H. Bien and B. X. Hai, On weakly locally finite division rings, Acta Math. Vietnam 44 (2019) 553-569.
  11. Aaghabali; S. Akbari and M. H. Bien, Division Algebras with Left Algebraic Commutators, Algebras and Prepresentation Theory 21 (2018), 807-816.
  12. H. Bien and J. Oinert, Quasi-duo di_erential polynomial rings, J. Algebra Appl. 17 (2018), 1850072 [11 pages].
  13. K. Ngoc; M. H. Bien and B. X. Hai, Free subgroups in almost subnormal subgroups of general skew linear groups, St. Petersburg Math. J. 28 (2017), 707-717.
  14. H. Bien; D. Kiani and M. Ramezan-Nassab, Some skew linear groups satisfying generalized group identities, Comm. Algebra 44 (2016), 2362-2367.
  15. H. Bien, Subnormal subgroups in division rings with generalized power central group identities, Arch. Math. (Basel) 106 (2016), 315-321.
  16. H. Bien, The endomorphism ring of a square-free injective module, Acta Math. Vietnam. 40 (2015), no. 4, 683-687.
  17. Facchini and M. H. Bien, Maximal ideals of the endomorphism ring of an injective module, J. Algebra Appl. 13 (2014), 1350131, 21 pp.
  18. H. Bien, On some subgroups of D_ which satisfy a generalized group identity, Bull. Korean Math. Soc. 52 (2015), 1353-1363.
  19. Facchini and M. H. Bien, Loewy modules with finite Loewy invariants and max modules with finite radical invariants, Comm. Algebra 43 (2015), 2293-2307.
  20. Facchini and M. H. Bien, Injective modules and divisible modules over hereditary rings, Boll. Unione Mat. Ital. 7 (2015), 299-308.
  21. H. Bien, On normal subgroups of D* whose elements are periodic modulo the center of D of bounded order, Int. Electron. J. Algebra 16 (2014), 66-71.
  22. H. Bien and D. H. Dung, On normal subgroups of division rings which are radical over a proper division subring, Studia Sci. Math. Hungar. 51 (2014), 231-242.

Search